# SDR AALA202207268371

- Difficulty date: July 23, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737
- Aircraft serial: 30082
- Aircraft time: 60,077 hours, 24,915 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LAVATORY VENT CUT OUT SKIN, LOCATED AT BS 905, FROM S21L TO S22L. REPAIRED PER SRM 53-70-01-2R PROCEDURE 3.
